# SDR SCNA20210205037

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Worn
- Location: Rt Main Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MAIN FLAP HAS WEAR ON UPPER AND LOWER SURFACES OF TORQUE TUBE ABOUT 3" OUTBOARD OF INBOARD CARRIAGE.  REPAIRED RT IB MAIN FLAP TORQUE TUBE UPPER AND LOWER SURFACES 3" OB OF IB CARRIAGE AND MODIFIED AFT WING TO BODY FAIRING PER CUSTOMER CARD 737-53-1264-01-GROUP 2.
